# SDR CA970410003

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: P004
- Condition: Water In Tube
- Location: Under Pilot Seat
- Part time: 205 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WATER FOUND IN THE STALL WARNING SYSTEM, UNDER THE PILOT'S SEAT. WATER DRAINED.
